MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP HUDSON RCI; ISO-SHIELD CIRCUIT,INFNT,HTD DL,DRAIN

MEDLINE INDUSTRIES, LP HUDSON RCI; ISO-SHIELD CIRCUIT,INFNT,HTD DL,DRAIN
Catalog Number HUD88015KIT
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the connection point where the circuit connects to the heater is burned and melted.
 
Additional Manufacturer Narrative
It was reported that the connection point where the circuit connects to the heater is burned and melted.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
HUDSON RCI
Common Device Name
ISO-SHIELD CIRCUIT,INFNT,HTD DL,DRAIN
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
moriah meyer
three lakes drive
northfield, IL 60093-2753
MDR Report Key25393899
Report Number1417592-2026-02012
Device Sequence Number5205392
Product Code OGG
UDI-Device Identifier10197344010479
UDI-Public10197344010479
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD88015KIT
Device Lot Number25-JOA095
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown